Ezetrol (Ezetimibe Tablets) Problems

Ezetrol (Ezetimibe Tablets) Problems

Posted in the Cholesterol Forum

First Prev
of 7
Next Last
Alexander Keeley

Penrith, Australia

#1 May 19, 2007
Six months ago, I broke out in an itchy condition all over my body. It was not hives and I did have any body rash associated with the itch. It was similar to having several hundred insect bites. It was preventing me from sleeping and was driving me insane. I was at the end of my tether short of ripping my skin off nothing worked I tried lots of things like lotions, diets, changing clothing materials, sheets, soaps and washing powders nothing worked.
A chance convesation with my chemist suggested it could be my cholestrol medicine.
That day I did not take my nightly dose and for the first time in months I got a nights sleep free from any driving me nuts itch, even after only eight hours without takin Ezetrol
Thwe reason I did not pick up that Ezetrol was the culprit was because I had been one this drug some six months before the I broke out with this problem.
After a week I am definately free of this problem.
I am definately allegeric to Simvastin even in small doses.

Herzl Hamburger

Nottingham, UK

#2 Nov 10, 2007
SInce taking ezetrol I had 2 weeks of diaorehia.
and aches in my legs and feet Muscle pains

. It is now 4 weeks since I stopped taking the tablets and despite taking Ibrufen and another pain tablet I still am getting very little sleep My doctors have callled it restless legs syndrome , Do you have any suggestions how to relieve the constant pain
Drew Byford

Kingston, Canada

#3 Apr 9, 2008
I had only taken the Ezatrol for 3 weeks when I broke out into hives and rash from the top of my head to my feet, except for my face and neck....rather unbelievable. Stopped taking the drug and the rash and hioves worstened for 3 or 4 days then stated to very slowly subside.
gol australia

Fitzroy North, Australia

#4 Apr 11, 2008
I had the same problem.
gol australia

Fitzroy North, Australia

#5 Apr 11, 2008
I had same problem
jacky leeds uk

Sheffield, UK

#6 May 16, 2008
having taken ezetrol 4 two years my consultant suggested I take A break for 6 weeks this I did from feb 29 o8 until april 16 08 since then I have visited my gp on several occasions for varying problems severe stomach pains muscle weakness so bad I couldnt lift my leg from the floor I am seeing my consultant on wednesday 21 05 2008 I will tell him about this and keep you posted
lesley West Milands UK

UK

#7 Jun 1, 2008
Been on eztrol 10mg and Amolvasc for 12 days now, sereve pins and needles to face, arms and legs, very itchy, extreme tiredness and back pain. Stopped taking the amolvasc as these symtoms related to that DRUG, but still got the problem, so now going to stop taking ezetrol to seewhat happens. Will keep you posted.
Maureen Glover

Cork, Ireland

#8 Jun 16, 2008
Have been taking Ezetrol for six months. I have had pins and needles in my face and now have vertigo and am fatigued. I am very allergic to statins and have been prescribed Ezetrol to lower my cholesterol, it has done this. Any comments
Marie Theron

South Africa

#9 Jun 20, 2008
I am now on Ezetrol for 3 weeks beacuse I'm allergic to statins. I experience the following: chest pain, stomach pain, tiredness, itch, sensitive eyes. Not sure whether I should continue.
Marie Theron

South Africa

#10 Jun 21, 2008
I stopped Ezetrol after a horrible night of chest pain and problem to breath. I already begin to feel better after 24 hours. I will never take any cholesterol medication again. I had the same side-effects with Bezalib. With statins I had severe muscle pain and short memory lost.
June Usher

Australia

#11 Jul 3, 2008
I have just started to take ezetimibe to lower my cholestrol and have now got joint pain. It started in my shoulder and has gone to my knee and back. All this after just three doses. I am going to find an alternative.
omran

New York, NY

#12 Jul 12, 2008
I have been taking ezetrol for two yrs now developed muscles & joints pains specially around my lower back / hips . i am not sure what my doctor will do since i am sensitive to statin tablets
Sergey45

Howell, NJ

#13 Jul 15, 2008
gill willson

Croydon, UK

#14 Sep 6, 2008
I have ben taking ezetrol for about a year after bad results of terrible leg pains with simvastatin In the last few weeks I have had trouble sleping because the of pains in my legs and knees and weakness in my knees. I stopped taking ezetrol three days ago and have not yet noticed any improvemenet. I am hoping I will recover now I have stipped taking them.
The Daily telegraph had an article saying thet some limited research had found ezetrol waa carcinogenic which was why i stopped taking them 3 days ago and then I found this site which might indicate thTA MY LEG PROBLEMS are related to taking ezetrol - 2 reasons to stop tking them
Marie Dublin Ireland

Ireland

#15 Oct 17, 2008
I was prescribed Ezetrol 10mg to help lower my cholesterol. I have taken them for two months but have noticed that my stomach is very swollen and I feel very lathargic. I have stopped taking them and have yet to have my cholesterol checked to see if they have helped lower it.
Marie Dublin Ireland

Ireland

#16 Oct 17, 2008
I have taken Ezetrol 10mg for two months to help lower my cholesterol. I have noticed that my stomach is quite swollen and I feel very lathargic I hae ot had my cholesterol chexked yet to see if it has helped lower it
Susan Victoria Australia

Australia

#17 Nov 15, 2008
So relieved it's not just me! Had terrible reaction to statins and now after about three months of taking Ezetrol I have marked joint and muscle pain in my shoulders hips knees. Walking with difficulty. Also have swollen tender tummy and I feel exhausted all the time. Just had blood tests no results yet. I hope these symptoms will all go now I know it is the Ezetrol. Has anyone tried Olive leaf extract for their Cholestrol level?
Lily Tan Malaysia

Melaka, Malaysia

#18 Dec 6, 2008
I have taken Ezetrol 10 mg for only 2 days. I took it before breakfast. After taking it my stomach is very aching and swollen. Beside that, I also have diarrhea, sweating and very tiring.
Andy Soong

Melaka, Malaysia

#19 Dec 7, 2008
So the conclusion is? To take or not no consume it anymore since it's somehow hazardous more than beneficial to cure our sickness.

Any medical expert here to lighten up?

Thousand thanks!

Andy Soong
(Malaysia)
Tim Mylward

UK

#20 Feb 13, 2009
Try Vit B3 in the form of Niacin. No side affects and better results than any cholesterol reducing drugs. Make sure you use the form INOSITOL HEXANICOTINATE. Other forms use different deliver systems which can result in side-affects.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 7
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Cholesterol Discussions

Title Updated Last By Comments
blood work May '16 jennyhicup 1
News Potential Cholesterol-Lowering Drug Molecule Ha... Apr '16 LUCY JANE 1
News People's Pharmacy (Jun '12) Apr '16 shaanicky 25
cholesterol survey (Oct '15) Apr '16 francis88 5
viagra needed Apr '16 Shaffer 2
Healthy Dieting Tips/Recipes Mar '16 francis88 1
Heart Disease/Cholesterol Link Mar '16 francis88 1
More from around the web